# SDR GAIA9712

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94279
- Make and model: Cvac 240D
- Aircraft serial: 101
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 267 - MMCU-MELP - FLT CREW DISCOVERED THE COCKPIT HEATER WAS INOPERATIVE.  WHILE ATTEMPTING TO ROUTE HEAT FROM WING HEATER TO COCKPIT (PER ALTERNATE PROCEDURE KHA COM 21-5), BURNED ODOR AND SMOKE ENTERED THE COCKPIT HEAT DUCT.  INSPECTION FOUND ONE OF THE BEARINGS (P/N 631140081) IN THE VENT AIR BLOWER HAD FAILED CAUSING THE MOTOR TO OVERHEAT.  NEW VENT AIR BLOWER ASSEMBLY INSTALLED, SYSTEM OPERATIONAL CHECKED NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
